MathSciNet Relay Station
MathSciNet bibliographic data
MR1096596 11J82 (11C08 30C10 30C85)
Amoroso, Francesco Sur le diamètre transfini entier d'un intervalle réel. (French) [On the entire transfinite diameter of a real interval] Ann. Inst. Fourier (Grenoble) 40 (1990), no. 4, 885–911 (1991).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement